# SDR CA090302007

- Difficulty date: February 27, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 19,282 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: STRINGERJ
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERE CORROSION FOUND IN LT WING STRINGER J STN 124.588. MFG RDO CONTACTED REGARDING REPAIR PROCEDURE.
